# SDR REXA2018052200512

- Difficulty date: May 22, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON RT AFT SIDE OF FS 202.75 AND WL 79.50 IS CRACKED. R&R CLIP ON RT AFT SIDE OF FS 202.75 REF SRM 51-24-21 AND SRM 51-42-06.
